# SDR AALA20150323009

- Difficulty date: March 23, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 5,832 hours, 2,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT EDGE DOOR CUT OUT SKIN IS DAMAGED.  REPAIRED SKIN IAW SRM 53-00-01-2R-25 & EA B737-53-039099 DATED 3 23 15.
